MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ2 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ2 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157001080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tissue Damage (2104); Injury (2348); No Code Available (3191)
Date of Event 05/28/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Details w.R.T asr hip implant: first left leg total hip replacement was done on (b)(6) 2006 at (b)(6) and implant used was of depuy ref: (b)(4), lot: 2155140.First revision total hip replacement was performed on (b)(6) 2014 at (b)(6) and implant used was of depuy and left leg shortened by 5cm.Due to dislocation of implant second reverse thr done on (b)(6) 2014 at (b)(6).As severe infection and watery discharge from operated area again she underwent removal of thr implant, debridement and antibiotic spacer insertion on (b)(6) 2015 at (b)(6).Again infection and watery discharge from operated area she was admitted and surgery done on (b)(6) 2016 revision left thr for infection at (b)(6).Due to continuous pressure on right leg her knee of right leg pain started and knee replacement had to be done on (b)(6) 2018.As of now she is bedridden mentally disturbed and dependent physically and mentally on all family members for all day to day work.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the asr platform was voluntarily recalled from the market in august 2010, and the asr product codes are now considered inactive.Further investigation of this individual incident will not be undertaken, as there is an ongoing investigation regarding the root cause(s) and/or corrective actions.Ref.Wwcapa 00780 superseded by mdd capa-001226.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT POR TAPER SZ2 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8816241
Report Number1818910-2019-99034
Device Sequence Number3027640
Product Code LPH
UDI-Device Identifier10603295059332
UDI-Public10603295059332
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K001991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157001080
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer09/16/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CREATED IN ERROR; CREATED IN ERROR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR